# SDR AALA201701129020

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 8,997 hours, 3,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SEAT MOUNTED EMERGENCY LIGHT LENS AT ROW 10 A,B,C. REPLACED LIGHT ASSEMBLY PER AMM 33-51-18.
